# SDR AWXA200300991

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654147314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 3 INCH CRACK WAS FOUND ON UPPER FLANGE OF INTERCOSTAL (BAFFLE) AT BS 440-460, OUTBOARD OF STR 26 LT. MAINTENANCE REMOVED DAMAGED INTERCOSTAL FROM BS 440 TO BS 460; FABRICATED A NEW REPLACEMENT INTERCOASTAL PER DWG 65-41473; INSTALLED REPAIR PARTS IAW B737-200 SRM 51-30-02, PG. 1, FIG. 7.
